Anyone had itching/rash

Before I was diagnosed last year I had terrible itching and a purple rash on my thighs backs of arms and chest. My xa125 was 2000 plus. Now a year on I have just had results of scan all good. My ca125 has gone up 4 to 12. But the itching is back and im now panicking. .. did anyone else ever have this itching and rash? I see the hospital on thex23rd but ive gotcto say the return of this is very worrying. ... after my surgery it totally disappeared!!

Last edited by

7 Replies

oldestnewest
  • Call your CNS and discuss this with her. The rise in your CA125 won't be considered significant, it hasn't doubled, it could be for a number of benign reasons. But you can always ask your GP to arrange a retest - the results should be with you in 2/3 days. The itching could be caused by anything, e.g. the stress of Christmas, or even the stress you're feeling because of the rise in your CA125. All I can say is, try to concentrate on the positive over the weekend, any pharmacist should be able to give you something to help the itching - if the pharmacist is concerned s/he will tell you to call NHS111 and see an out of hours GP. I hope the 23rd goes well. Best, Vxxx

  • Hi I developed a rash that was sometimes itchy this year. It starts as a small red lump that is very firm to touch then it will crust over if I scratch or pick the top off it forms a crater which takes ages to heal often going scaly then scarring. I get it on my arms, abdomen, across my shoulders and legs. My legs are the worst at the moment covered in purple scars.

    I had convinced myself that it was linked to the cancer as OVCA can sometimes present as a rash. I went to see my GP who ran lots of blood test and swabs but they all came back inconclusive which made me more paranoid.

    I was referred to a dermatologist but was told I would have to wait at least 8 weeks which completely stressed me out so my GP sent another letter. I was seen by the on call dermatologist. He looked at my rash and decided it was something called Nodular Purigo and repeated all the tests my GP have already done. I was prescribed some steroid tape to help with the healing and some dermol 500 which is an antibacterial wash/moisturiser. Have you ever or any of your family suffered with eczema?

    I insisted on a skin biopsy which showed I was scratching but no sign of malignancy but my oncologist did MRI my pelvis to be on the safe side. It did show that one of my lymph nodes was enlarged but I was getting other symptoms such as abdominal pains.

    I would go and see your GP about your rash and also discuss it with your CNS or someone on your oncology team.

  • Thank you both for your welcomed replies. My major worry is that this rash was my first signs of cancer last time... we went to see a dermatologist privately as GP just didn't know ehat it was on my upper arms neck and back. Nothing helped. As soon as she saw it she said something very serious was going on internally and go straight back to GP. Then the rest is history!! As soon as I had my hysterectomy and the tumour was removed the rash totally disappeared. This present identical rash came 3 weeks before my blood test. I see the Hospital team on 23rd and will wait as its only 7 days away... but all weekend I have been resigned to IT being back... we have gad an aeful few days as its all so identical as before. But ehat can I do.... a waiting game I think now. Thank you so much for your kind and informative advice !!! X

  • I have my fingers crossed for you

  • Thank you. Saw my GP Last night and he is starting me on Steroids to help the itching and soreness. He does agree the cancer could be back... I feel well apart from feeling unwell with the rash.. I seem to have a temperature a lot!! The encouraging sign is my ca levels are only 12!! Will be having CT scan Monday. Can only try and be positive. Many far worse than me!! Merry Chtistmas to everyone and a healthy new year xxxx

  • Hi yes my first symptom of ovca was a rash o n shoulders and abdomen - a bit like a purply prickly heat rash and my face went bright red (like having permanent sunburn). My onc said it can be sign of cancer but equally can the sign if a benign growth such as a fibroid . I think mine was aggravated by work stress but sounds as if contacting your CNS sounds a good suggestion. Hope you get on okay, take care and very best wishes

    Fiona

    X

  • Sorry, meant to add i went onto Doxycycline and it worked a treat for the rash Fiona x

You may also like...